skin-hair-icon
Dry skin and itching in private part
Hello Doctor, since few weeks cousin was having wet and itching irritation near private part and post medicine and fourderm cream it cleared 60%. Now same place Dry Skin and black spot I can see. Help me to understand his condition and what to do for recovery.
104 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No...contains steroid.. very dangerous... alternate safe cream available...do direct private online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.